MathSciNet Relay Station
MathSciNet bibliographic data
MR1054587 (91m:58092) 58F11 (30D05 58F23 60F10)
Lopes, Artur O. Entropy and large deviation. Nonlinearity 3 (1990), no. 2, 527–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement